default search action
"A nonlinear interval number programming method for uncertain optimization ..."
C. Jiang et al. (2008)
- C. Jiang, Xu Han, G. R. Liu, G. P. Liu:
A nonlinear interval number programming method for uncertain optimization problems. Eur. J. Oper. Res. 188(1): 1-13 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.